# SDR ASAA2018052324830

- Difficulty date: May 23, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 20,274 hours, 6,706 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG VALVE CLOSED LT EXTINGUISHES WHEN ENG START LEVER RAISED TO IDLE (NOTE: START LEVER RAISED TO IDLE @GATE FOR VALVE SEQUENCE CHECK PRIOR TO ENG START). GROUNDED - YES. ON DEFERRAL.
